U.S. doctors online nowAsk doctors free
A female asked:

I accidently took 6 100 mcg of levoxyl (thyroxine) instead of methotrexate this morning do i need to go to emergency room i feel ok?

1 doctor answer1 doctor weighed in
Dr. Tanya Russo
Pediatrics 25 years experience
Get checked: Levoxyl (thyroxine) is a "narrow therapeutic index" drug, which means that the safe and effective dose is usually very close to the toxic dose. Therefore, a Levoxyl (thyroxine) overdose can result from taking just a little too much Levoxyl (thyroxine). [http://drugs.emedtv.com/levoxyl/levoxyl-overdose.html]

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 32-year-old member asked:
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
2 doctor answers4 doctors weighed in
A member asked about a 17-year-old female:
1 doctor answer2 doctors weighed in
A 21-year-old female asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.